# SDR SIMA2020052263009

- Difficulty date: March 26, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 10,632 hours, 7,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LWR EMERGENCY LIGHT INOP.   REPAIRED WIRE WO1-16375-20 TO CONNECTOR PLUG P0359 IAW SWM 20-41-10. REMOVED AND REPLACED EMERGENCY EXIT IDENTIFIER SIGN AT THE FORWARD PASSENGER DOOR LOCATION IAW AMM 33-50-15. OPS CHECKED GOOD.
